Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Lamotrigine-induced Stevens-Johnson syndrome in a 25 year old lady

Hrishikesh Kashyapa, Laxman Verma, Rupali B. Jadhav.

Abstract
Stevens-Johnson syndrome (SJS) is an immune-complex mediated hypersensitivity reaction and has been linked as an adverse side effect to many drugs. This case is about a 25 year old woman who had lamotrigine-induced Stevens-Johnson syndrome which is known to occur but is rare. Lamotrigine, an anticonvulsive medication and also a commonly used mood stabilizer was prescribed to the patient to treat symptoms of anxiety and depression. The patient developed Stevens-Johnson syndrome 5 weeks after start of therapy. This case is discussed for its relevance to the use of lamotrigine which is currently prescribed very commonly in psychiatric practices.

Key words: Hypersensitivity reaction, Lamotrigine, Stevens-Johnson syndrome



Share this Article


Advertisement
Archives of Clinical and Experimental Surgery (ACES)

SUBMIT YOUR ARTICLE NOW




ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Article Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.
Scopemed Buttons